# SDR AALA20061269

- Difficulty date: December 13, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - OVERHEAD EMERGENCY LIGHT AT SEAT 20C HAS LENS MISSING.  REPLACED LENS FOR OVERHEAD EMERGENCY LIGHT AT SEAT 20C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
